Research Repository

New Hermite–Hadamard-type inequalities for convex function(II)

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2011) New Hermite–Hadamard-type inequalities for convex function(II). Computers and Mathematics with Applications, 62 (1). pp. 401-418. ISSN 0898-1221

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, we establish some Hermite–Hadamard-typeinequalities for convexfunctions and give several applications for special means. They complete the results from the previous recent paper Tseng et al. (submitted for publication) [11].

Item Type: Article
Uncontrolled Keywords: ResPubID22875, Hermite–Hadamardinequality, convex function
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 27 Jun 2012 05:06
Last Modified: 23 Dec 2014 22:58
URI: http://vuir.vu.edu.au/id/eprint/7647
DOI: https://doi.org/10.1016/j.camwa.2011.05.023
ePrint Statistics: View download statistics for this item
Citations in Scopus: 9 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar